# SDR 97ZZZX3051

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3120
- System (JASC): 2612 · Fire Detection
- Part: Fire Wire
- Condition: Chafed
- Location: Nr 3 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATW - NR 3 ENGINE PYLON AREA:  FIRE WIRES CHAFED.  MARKED WITH TAG.  REPLACED WIRES 3WB172.  SEE ENGINE CHANGE CHECK LIST FOR TEST OF FIRE EXTINGUISHING AND INDICATION.
